# SDR REXA2017101301095

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 7,818 hours, 5,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT BATTERY DISCHARGED.  R & R THE FLASHLIGHT BATTERY IAW CMM 25-60-02.   OPS CHECKED GOOD .
